I have been experiencing constant chills, reflux laryngitis is it STDs or flu shot side effects?
I am a 20 year old female. I have the same and first sexual partner for almost 4 years now. We performed oral and he ejaculated in my mouth when I had burning in one tooth gum. Now I have been experiencing constant chills & sometimes night sweats for almost 2 weeks. I have reflux laryngitis that I am currently dealing with as well. But I also took an influenza seasonal vaccine a week before. Could this be HIV or side affect of the flu shot or laryngitis?
it seems to be acute on chronic laryngitis. hiv is less likely as the symptoms are of very short duration and hiv takes lots of time to present itself with such complaints. influenza shot is less likely to cause these symptoms. so ,most probably,laryngitis is the cause
STDS CAN OCCUR IF YOUR PARTNER HAS A HISTORY OF ANY STDS IN THE PAST. EXCHANGE OF BODY FLUIDS OCCUR DURING ORAL SEX ,ESPECIALLY IF YOU HAD SWOLLEN GUMS. SO NECESSARY INVESTIGATIONS NEED TO BE DONE TO FIND OUT THE CHANCES OF STD
flu shot side effects seems to be the most likely cause. although possibility of laryngitis cannot be over ruled completely. i would consider std as the last possibility. you should wait for a few days for it to resolve . if no improvements are seen consult a ER